Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Osculatory and hyperosculatory cubature formulas

Author: Herbert E. Salzer
Journal: Math. Comp. 31 (1977), 230-234
MSC: Primary 65D30
MathSciNet review: 0426381
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Osculatory and hyperosculatory cubature formulas for a rectangular region, employing the function with either first, or first and second partial derivatives, were obtained together with dominant remainder terms involving higher derivatives at one point, providing exact accuracy through the fifth (seventh) degree without (with) remainders.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30

Retrieve articles in all journals with MSC: 65D30

Additional Information

Keywords: Cubature, osculatory cubature, hyperosculatory cubature, dominant remainder terms, bivariate interpolation
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society